Publications of Cheng Ouyang

F. Baudoin and C. Ouyang.  On small time asymptotics for rough differential equations driven by fractional brownian motions.  In Large deviations and asymptotic methods in finance, Springer Proceedings in Mathematics & Statistics, pages 413-438.  Springer, 2015.
S. Lou and C. Ouyang.  Fractal dimensions of rough differential equations driven by fractional brownian motions.  Stochastic Processes and Their Applications, 19, 2015. In revision. 
C. Ouyang F. Baudoin, E. Nualart and S. Tindel.  On probability laws of solutions to differential systems driven by a fractional brownian motion.  Annals of Probability, 35, 2014.
Fabrice Baudoin, Cheng Ouyang and Samy Tindel.  Gaussian bounds for the density of solutions to stochastic differential equations driven by fractional Brownian motion.  to appear in Annales de l'Institut Henri Poincare.  2013.
Fabrice Baudoin and Cheng Ouyang.  Gradient bounds for solutions of stochastic differential equations driven by fractional Brownian motions.  In Malliavin calculus and stochastic analysis: a festschrift in honor of david nualart, volume 34 of Springer Proceedings in Mathematics and Statistics, pages 413-426.  Springer Verlag, 2013.
Jose Figueroa-Lopez, Yankeng Luo and Cheng Ouyang.  Small-time expansion for local jump-diffusion models with infinite jump activity .  to appear in Bernoulli.  2013.
Fabrice Baudoin, Cheng Ouyang and Xuejing Zhang.  Smoothing effect of rough differential equations driven by fractional brownian motions.  2013.
Fabrice Baudoin, Cheng Ouyang and Xuejing Zhang.  Varadhan estimates for stochastic differential equations driven by fractional Brownian motions.  to be submitted soon.  2013.
Jim Gatheral, Elton Hsu, Peter Laurence, Cheng Ouyang and Tai-Ho Wang.  Asymptotics of implied volatility in local volatility models.  Mathematical Finance, 22:591-620, 2012.
Fabrice Baudoin and Cheng Ouyang.  Small-time kernel expansion for solutions of stochastic differential equations driven by fractional Brownian motions.  Stochastic Processes and their Applications, 121:759-792, 2011.
Elton Hsu and Cheng Ouyang.  Quasi-invariance of the Wiener measure on path space over a complete Riemannian manifold.  Journal of Functional Analysis, 257(5):1379–1395, 2009.
update this page
Web Privacy Notice HTML 5 CSS FAE
UIC LAS MSCS > people > publications